# SDR 95ZZZX933

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9520B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0851
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 24670011
- Condition: Broken
- Location: Rt Rud Pedal
- Part time: 4,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BAR BROKEN IN HALF ADJACENT TO WELD THAT HOLDS STEERING BUNGEE BRACKET.  THIS BAR HAS THE TWO RIGHT RUDDER PEDALS CONNECTED TO IT AND IS LOCATED IN THE REAR OF THE TWO RUDDER BARS.  STRESS OF FACTORY WELD CAUSED CRACKING TO OCCUR WITH ULTIMATE FAILURE OF PART.
